Doctor insights on:
Phentermine Alone Cause Hypertension
A blood pressure reading has two numbers: a systolic blood pressure and a diastolic blood pressure. The systolic blood pressure is the maximum pressure the blood exerts on the vessels when the heart is beating. The diastolic blood pressure is the pressure the blood exerts on the vessels in between heartbeats. Hypertension, or high blood pressure, begins when the systolic blood pressure remains above 140 or when the diastolic blood pressure remains above 90. Hypertension can be a result of increased blood flow through vessels or increased resistance to ...Read more
Phentermine: While it is uncertain, a prospective surveillance study1 of 579 patients—205 with primary pulmonary hypertension and 374 with secondary pulmonary hypertension—showed no relation between primary pulmonary hypertension and Phentermine (odds ratio 0·6, 95% ci 0·2—2·2). ...Read moreSee 1 more doctor answer
Yes: It's not common, but it happens, and it's probably not a good medicine for you. Most people have no problems with it, but some are very sensitive, and have spikes in blood pressure or other severe symptoms, and they shouldn't take it without discuss first with their doctor. ...Read moreSee 1 more doctor answer
Yes: Hydrochlorthiazide can cause hypercalcemia. Amlodipine does not cause hypercalcemia. Hypercalcemia caused by hydrochlorthiazide should improve in 2 weeks after stopping the hydrocholthiazide- if it does not it may be indicate there could be an underlying condition for the high calcium and overactive parathyroid gland is a possible consideration if that is the case. ...Read more
Any hypertensive meds that don't cause hair loss? Vasotec, lebatalol, diovan, bystolic (nebivolol) work but cause hair loss. Benicar doesn't reduce dystolic #.
Unusual side effect: I have treated pts for forty years, and i can't remember that complained of hair loss after starting any of these agents. That does not mean it never happens (one lesson i've learned in medicine is never say never). Every drug has a huge list of adverse effects because each one a pt complains of in a study gets listed. Vasotec is an ace, Diovan (valsartan) & Benicar r arb's, same effects. Hair loss unlikely. ...Read moreSee 1 more doctor answer
Taking Benicar (olmesartan) 40/ hct 12.5 but my potassium is 3.0 as the diuretic is causing potassium loss. Any other meds to control htn & replace hctz diuretic?
Low potassium levels: Your low potassium (k) could be worsened by magnesium (m) loss due to hct. Your k won't be normal unless the m is repleted. At your age, with a history of cardiac disease, you may have some chronic kidney disease. Hct won't work if you've <50% of your kidney function left. If your BP isn't controlled on your meds, ask your doc to rx Furosemide (f) as a diuretic. F causes urine loss of m and k too. ...Read moreSee 1 more doctor answer
Rare issue: While anyone can have any adverse reaction to a drug, in general Lisinopril and other ace inhibitors do not cause weight gain as a side effect. However, some large studies have seen a relationship. The question is whether the association means that the drug caused the weight gain or is the weight gain from something else. One cause of gain is congestive heart failure, so may need to be checked out. ...Read moreSee 2 more doctor answers
Unlikely: The symptoms of excessive prolactin include infertility and possible lactation. If the pituitary tumor is a mixed tumor where there is excessive acth secreted or growth hormone secretion, these hormones in excess can cause hypertension. Your endocrinologist has probably checked for this already as part of your work-up. If the tumor is very large and you have headaches, that might contribute to htn. ...Read moreSee 2 more doctor answers
Can 10mg lisinopril and 12.5mg hctz (hydrochlorothiazide) cause diabetes? I'm overweight buthaven't had bs issue yet..
Amlodipine (ccb) or bystolic (nebivolol) (bb), which one known to cause weight gain or acid reflux as side effects ?
Doctor supervision!: If you take any over the counter supplements and are taking prescription medications, you should do so with your doctor's knowledge and supervision. Ashwaghanda can raise your thyroid levels, especially if you are taking thyroid medication. Some otc supplements can have devastating side effects when taken with prescription meds, so only do with your doctor's supervision! ...Read moreSee 2 more doctor answers
Phentermine is been around for about 60 years. Phentermine is an appetite suppressant the bariatrician in the winter of 2008. Has a article gives a great description of the medication phentermine. I have used Phentermine over the last nine years without any complications whatsoever. We only give a half of a 37.5 mg ...Read more
- Talk to a doctor live online for free
- Could taking phentermine alone cause pulmonary hypertension
- Heart problems caused by phentermine
- Phentermine cause bleeding
- Ask a doctor a question free online
- Cause of phentermine allergy
- Dizziness alone cause a stroke
- Does phentermine cause rectal bleeding?
- Does nicotine alone cause cancer?
- Talk to a pharmacologist online for free